Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Log-polynomial period functions
for nondiscrete Hecke groups


Author: Abdulkadir Hassen
Journal: Proc. Amer. Math. Soc. 128 (2000), 387-396
MSC (1991): Primary 11F66
Published electronically: July 6, 1999
MathSciNet review: 1662245
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Existence of automorphic integrals associated with nondiscrete Hecke groups will be considered. Multiplier systems for some of these groups will be discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11F66

Retrieve articles in all journals with MSC (1991): 11F66


Additional Information

Abdulkadir Hassen
Email: hassen@rowan.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05298-3
PII: S 0002-9939(99)05298-3
Keywords: Dirichlet series with functional equation, automorphic integrals, Hecke groups
Received by editor(s): April 10, 1998
Published electronically: July 6, 1999
Communicated by: Dennis A. Hejhal
Article copyright: © Copyright 1999 American Mathematical Society